# SDR USAA2012051400016

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 99,786 hours, 20,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - PLASTIC EMERGENCY LIGHT STRIP UNDER FWD F/A JUMPSEAT POPS OUT, NEEDS FASTENED.  RE-SECURED STRIP.   OK FOR SERVICE.
